# SDR CA010219011

- Difficulty date: February 5, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 4,567 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 9742001214
- Condition: Failed
- Location: Te Flaps
- Part time: 427 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN FLAPS WERE SELECTED FOR APPROACH THEY DID NOT RESPOND, PILOT PROCEEDED TO DO A 0-DEGREE FLAP LADNING. DURING MAINTENANCE CHECKS, A FLAP RESET WAS CARRIED OUT. THE FLAPS RESPONDED TO 15 DEGREE SELECTION BUT WOULD NOT RETRACT BACK TO 0-DEGREES WITHOUT GOING ALL THE WAY TO 40 DEGREES AND HITTING THE DOWN LIMIT SWITCH, THEN FLAP WOULD RETRACT. RELAY K32 UP/DOWN WAS REPLACED.NOTE: SB 27-011R1 REFERS TO SIMILAR FLAP CONTROL PROBLEM AND WAS INCORPORATED SUBSEQUENTLY.
